# SDR AALA201906219034

- Difficulty date: June 3, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,569 hours, 23,008 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR #3 HINGE FITTING HAS MIGRATED BEARING / WORN ON THE RIGHT HAND HORIZONTAL STABILIZER BETWEEN RIB 6 AND RIB 7, BETWEEN ELEVATOR STATION 2265 AND ELEVATOR STATION 2707. REPLACED HINGE FITTING PER AMM 55-16-42-400-001-A.
